# SDR USAA2009050691108

- Difficulty date: May 3, 2009
- Submitted: May 7, 2009
- Operation: Air carrier
- Aircraft: N443US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24842
- Aircraft time: 49,787 hours, 34,688 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 65C26603102A
- Part serial: 621
- Condition: Delaminated
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - B1 - MAJOR REPAIR - NR 4 SLAT HAS AN AREA OF DELAMINATION ON UPPER INBOARD TRAILING EDGE WEDGE.  REPLACED NR 4 SLAT IAW US AIRWAYS JOB CARD 03C40227004.
